RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 1, Pages 173–203 (Mi fpm1632)  

This article is cited in 1 scientific paper (total in 1 paper)

Grothendieck and Whitehead groups of formal matrix rings

P. A. Krylova, A. A. Tuganbaevb

a Tomsk State University
b National Research University "Moscow Power Engineering Institute"

Abstract: For formal matrix rings, we construct some method of calculation of groups $K_0$ and $K_1$ with the use of groups $K_0$ and $K_1$ of original rings.

Full text: PDF file (286 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 223:5, 606–628

Bibliographic databases:

UDC: 512.55

Citation: P. A. Krylov, A. A. Tuganbaev, “Grothendieck and Whitehead groups of formal matrix rings”, Fundam. Prikl. Mat., 20:1 (2015), 173–203; J. Math. Sci., 223:5 (2017), 606–628

Citation in format AMSBIB
\Bibitem{KryTug15}
\by P.~A.~Krylov, A.~A.~Tuganbaev
\paper Grothendieck and Whitehead groups of formal matrix rings
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 1
\pages 173--203
\mathnet{http://mi.mathnet.ru/fpm1632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3451670}
\elib{http://elibrary.ru/item.asp?id=25686555}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 223
\issue 5
\pages 606--628
\crossref{https://doi.org/10.1007/s10958-017-3370-z}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1632
  • http://mi.mathnet.ru/eng/fpm/v20/i1/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Abyzov, A. A. Tuganbaev, “Formal matrices and rings close to regular”, J. Math. Sci., 233:5 (2018), 604–615  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:689
    Full text:72
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020